Devs: What do you say to those of us who LITERALLY cannot play your game anymore because the new UI makes us PHYSICALLY ill?


#1

Seriously…your new UI gives me motion sickness. I get PHYSICALLY ill just looking at your game and the upcoming changes are VERY unlikely to fix that. Your new UI makes me PHYSICALLY ill.

So what do you have to say to people like me? People who have spent money on your game and now LITERALLY can’t play it without becoming nauseous and wanting to throw up because your new UI is so awful?

This is a serious problem and little tweaks are NOT going to solve it. So yeah, what do you have to say to people like me?


#2

Try to remove the Blur effect.


#3

Already tried all the options available to me. None helped even a little. It’s the entire UI. There isn’t going to be a small change that can fix this problem.


#4

I can relate, straining eyes also to read the stats on troops is painful enough. Chronic headaches are more abundant after 5minutes of play time :confused:
Edit: atleast on mobile that is


#5

I’m also getting motion sickness. I think its the text that constabtly flashes across the board… eg, Mana surge, Extra turn etc. It seemed a lot less pronounced prior to the update.

Additinalky there seems to be a lot of flashing shapes and lines on the screen that I didnt notice before the update.

I can’t play for anymore than half hour at a time. Really hope these “special effects” can be toned down in the near future.


#6

having the same issue.

I have disabled blur & that seems to have helped but still not as it was.

Salty did say in chat last night that they were trying to address this issue though.


#7

We need some official dev response here. This isn’t just a simple issue of “Oh, I don’t like this.” It’s an unavoidable issue of a product some users (like myself) have paid money for that is now causing us physical illness. This is serious and needs a direct, no messing about response from the devs.


#8

They posted their official statement on facebook over and over and over and over and over again (not kidding).

Old UI will not be coming back.
They will push out changes and fixes to the new UI.

Basically, this is what they want, and they might tweak some stuff, but it won’t change much.


#9

oh yeah they wont give the old ui back, fine
but this one has to go sooner or later (better sooner)
i think ill change my rewiev on google play store, brb


#10

I turned off the transparency and that has help a lot. The other thing I have done is I don’t focus now on the board grid and the background. And after each match I do the eye exercises of looking far off to a stable point and deep breathing.

I still can’t play 20 games in a row, but now I can get maybe 3-4 over lunch done.